A characterization of tree-like resolution size

Beyersdorff, O, Galesi, N and Lauria, M (2013) A characterization of tree-like resolution size. Information Processing Letters, 113 (18). 666 - 671. ISSN 0020-0190



  • Beyersdorff, O
  • Galesi, N
  • Lauria, M
Copyright, Publisher and Additional Information: (c) 2013, Elsevier. NOTICE: this is the author’s version of a work that was accepted for publication in Information Processing Letters. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Information Processing Letters, 113, 18, 2013, 10.1016/j.ipl.2013.06.002
Keywords: Computational complexity; Proof complexity; Prover–Delayer games; Resolution
  • Published: 2013
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Computing (Leeds) > Institute for Computational and Systems Science (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 23 Jun 2014 10:46
Last Modified: 18 Jan 2018 13:42
Published Version: http://dx.doi.org/10.1016/j.ipl.2013.06.002
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.ipl.2013.06.002
Related URLs: